Geographical distribution of African freshwater fishes
Article first published online: 28 JUN 2008
Zoological Journal of the Linnean Society
Volume 57, Issue 4, pages 249–319, December 1975
How to Cite
ROBERTS, T. R. (1975), Geographical distribution of African freshwater fishes. Zoological Journal of the Linnean Society, 57: 249–319. doi: 10.1111/j.1096-3642.1975.tb01893.x
- Issue published online: 28 JUN 2008
- Article first published online: 28 JUN 2008
- Accepted for publication December 1974
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!